question about Remeron side effects
[Sleepnet.com's Homepage] [Sleep Disorders] [Sleep Links] [Search]

question about Remeron side effects

[ Follow Ups ] [ Post Followup ] [ Insomnia Forum42 ] [ FAQ ]

Posted by sova on August 12, 2012 at 12:31:53:

I have a question about the side effects of Remeron. I have been taking less than a quarter of a 15 mg pill for the last 12 days. (I also take Ambien--have taken the Ambien for a very long time.) I have added the Remeron because it really seems to help me sleep/get back to sleep and it prevents the hypnic jerks I get otherwise.

However, the remeron leaves me very groggy the next day. I thought this hangover effect would wear off, but it hasn't so far. Does anyone have experience with this? Do I just need to give it more time or is this something I would have to live with if I were to continue the drug? (I think I have tried everything under the sun. The Remeron-Ambien combination really has been the best I have tried except for the next day hangover. Can't win!


Follow Ups:



Post a Followup

E-Mail  :  required - same address used when you registered (will not show up in posting)
Password:  required (sent to you when you registered)

Subject : Re: question about Remeron side effects
Comments:....note: including your email address here will result in the removal of your posting (See removal policy)

PLEASE ONLY CLICK THE SUBMIT FOLLOW UP BUTTON ONCE!!. Thanks, Sandman


[ Follow Ups ] [ Post Followup ] [ Insomnia Forum42 ] [ FAQ ]